# SDR RAIA950207

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Lead
- Part number: 7861442
- Condition: Failed
- Location: Rt Propeller
- Part time: 12,606 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7452 - RT PROPELLER DE-ICE FAULTED.  MAINTENANCE REPLACED RT PROPELLER DE-ICE LEAD.  SYSTEM CHECK GOOD.  (X)
